# SDR 4EZF23030315001

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N31ZV
- Make and model: Lear 31A
- Aircraft serial: 127
- Aircraft time: 8,449 hours, 8,236 cycles
- Engine: Hnywl TFE73120
- Engine time: 8,220 hours, 8,012 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

CREW REPORT - RIGHT ENGINE FIRE T-HANDLE ILLUMINATED IN FLIGHT, MEMORY ITEMS & QRH EMERGENCY PROCEDURES CHECKS WAS FOLLOWED. AIRCRAFT DEPARTED BARRANQUILLA AIRPORT TO FORT LAUDERDALE(NON-REVENUE FLIGHT), DURING CRUISE FIRE WARNING ILLUMINATED. FLIGHT CREW DECIDED TO RETURN TO BARRANQUILLA AND AN UNEVENTFUL LANDING WAS MADE. MAINTENANCE INSPECTED THE #2 ENGINE AND FOUND NO SIGNS OF FIRE. TROUBLESHOOTING IS IN PROGRESS TO DETERMINE THE CAUSE OF THE FIRE WARNING.
